# SDR EIAA2011150

- Difficulty date: August 20, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 111,658 hours
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 2 MAIN DECK CARGO SMOKE DETECTOR LIGHT CAME ON NUMEROUS TIMES IN FLIGHT, VISUAL CHECK NORMAL.  REPLACED MAIN DECK 2B SMOKE DETECTOR PER MM 26-14-02.  ON GROUND OPS GOOD.
